Dipòsit Digital de Documents de la UAB 3 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
21 p, 346.2 KB Homology of one-relator groups with twisted coefficients / Gromadzki, Grzegorz (Pedagogical University Bydgoszcz. Institute of Mathematics)
1985 - 10.5565/PUBLMAT_292385_02
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 17-37  
2.
10 p, 139.2 KB On fixed points of automorphisms of non-orientable unbordered Klein surfaces / Gromadzki, G. (University of Gdánsk (Polònia). Institute of Mathematics)
In 1973, Macbeath found a general formula for the number of points fixed by an arbitrary orientation preserving automorphism of a Riemann surface X. It was given in terms of a group G of conformal automorphisms of X and the ramification data of the covering X --> X/G, which corresponds to the so called universal covering transformation group. [...]
2009 - 10.5565/PUBLMAT_53109_03
Publicacions matemàtiques, V. 53 n. 1 (2009) p. 73-82  
3.
4 p, 82.4 KB Involving symmetries of Riemann surfaces to a study of the mapping class group / Gromadzki, Grzegorz ; Stukow, Michal
A pair of symmetries (σ, τ ) of a Riemann surface X is said to be perfect if their product belongs to the derived subgroup of the group Aut+(X) of orientation preserving automorphisms. We show that given g 6= 2, 3, 5, 7 there exists a Riemann surface X of genus g admitting a perfect pair of symmetries of certain topological type. [...]
2004 - 10.5565/PUBLMAT_48104_04
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 103-106  

Vegeu també: autors amb noms similars
2 Gromadzki, Grzegorz
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.